# SDR USAA011137

- Difficulty date: August 21, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Part time: 53,852 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR SKIN CRACKED 3 INCHES, AFT END OF DOOR HOLD OPEN HOOK/DOOR SKIN.  INSTALLED DOUBLER PER SRM 52-05 FIG 20A.  (M)
